# SDR AALA202502036075

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 65,431 hours, 27,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SEAT ROWS 13, 15, 20, 22 EMERGENCY LIGHT CONNECTORS BROKEN. REMOVED AND REPLACED LEFT SEAT ROW 13 (AALA202502032824), ROW 15 (AALA202502036075), ROW 20 (AALA202502032328), ROW 22 (AALA202502031304) EMERGENCY LIGHT CONNECTORS. PER B737NG SWPM 20-61-28. OPERTIONAL CHECK GOOD.
